# SDR IPXA2015090192995

- Difficulty date: July 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,169 hours, 14,593 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411421
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, DENT DAMAGE ON LT WING NR 4 SLAT T/E WEDGE UPPER SKIN AT OSS 669.49.  REPAIR IAW SRM 57-43-02-2R-1.  REPAIR 1, SRM 51-70-10-2R-3, REPAIR 3 AND SRM 51-70-10-2R-4, REPAIR 4, REV 63.00.
